MAUDE Adverse Event Report: DENTSPLY LLC 30K FSI-SLI-FG-10S INS,PKD; SCALER, ULTRASONIC

DENTSPLY LLC 30K FSI-SLI-FG-10S INS,PKD; SCALER, ULTRASONIC
Catalog Number 82005
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.Investigation results: return qty.1, 22321, 30k fsi-sli-10s-gf, 00087051 bul 30k.Test method / gp005-wi02 inductance: gauge id (b)(4) due: (b)(6) 2024 result 3.05.Meets spec does not meet spec.N/a tip condition: - meets spec does not meet spec.N/a stack condition meets spec does not meet spec.N/a tested on: g130 gage id (b)(4) due date: on (b)(6) 2024 set pressure: 35 psi.Water flow: output rate: 35 psi - meets spec does not meet spec.N/a spray pattern: - meets spec does not meet spec.N/a water leak: hp sealing ring proximal ring distal ring seam leak n/a vibration: - meets spec does not meet spec, n/a grip condition: meets spec does not meet spec n/a other visual observation: insert tip broken at the edm hole.Alleged event: confirmed - not confirmed.
 
Event or Problem Description
In this event it is reported that a 30k fsi-sli-fg-10s ins,pkd tip broke and patient swallowed the broken tip.Patient was sent to emergency room to locate tip.

Brand Name
30K FSI-SLI-FG-10S INS,PKD
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key20133988
Report Number2424472-2024-00392
Device Sequence Number15234047
Product Code ELC
UDI-Device IdentifierD003820051
UDI-PublicD003820051
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K052334/K970
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number82005
Device Lot Number00087051
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2024
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date08/15/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2024
Initial Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown